| Model Number |
MAJ-2318 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the customer did not replace the filter in time and the use went over its expiration time.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported, that the water filter was not replaced in a long time in the reprocessor resulting in endoscope being washed over time and used on patients.There were no reports of patient harm as a result of this event.